# SDR UPS04441905

- Difficulty date: January 27, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING REPAIR ASSESSMENT PROGRAM ACCOMPLISH, ITEM N672-41-08 AT BS 447-463 STR 42R-44R 2 LAYERS REPAIR DOUBLER FOUND SINCE THE OUTER DOUBLER IS ONLY 0.040 INCH THK WHICH WILL CREATE KNIFE-EDGE CONDITION, RE-DO THE REPAIR REQUIRE.  EXISTING DOUBLER REMOVED & DISCARDED AS PER SRM 53-30-03 FIG 1.  HFEC INSPECTED AT THE REPAIR AREA FASTENER HOLES, NO CRACK REVEALED.  NEW EXTENDED DOUBLER REPAIRED AS PER SRM 53-30-03 FIG 1.  SUBSEQUENCE INSPECTION REQUIRE AS PER SRM 53-30-03 FIG 1 TABLE IV (REPEAT INSPECTION PER EO B747-5330-13494H).
